# SDR DALA2021092105653

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,496 hours, 8,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 AIRCRAFT DAMAGED DUE TO CONTACT WITH GSE EQUIPMENT DENT ON LEADING EDGE OF SLAT 1 LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOCATED ON EXTERNAL NOSE SKIN AT LEVEL OF RIB WFX865 ON SLAT#1 L/H WING AS PER ER/A 594008-14. (1955400)
